Shop

Alvedon, suppository 125 mg 10 pcs (10-15 kg)

4.96

Alvedon contains paracetamol, which relieves pain and reduces fever. For children 10-15 kg.

Alvedon is used for fever, e.g. in case of colds. Alvedon is also used against aches and pains of various kinds, e.g. headache, toothache, menstrual pain, muscle pain and rheumatic pain.
Alvedon can be used by people with a sensitive stomach or ulcers and people with an increased tendency to bleed.

Additional information

Dosage & use

Note! Doses higher than those recommended mean a risk of very serious liver damage.
For children, the dosage should primarily be calculated according to the child's weight.

Children weighing 10-15 kg (approx. 1-3 years):
1 Alvedon suppository 125 mg every 4-6 hours.
A maximum of 4 suppositories per day.

Do not use Alvedon for children for more than 2 days unless the doctor prescribes otherwise.

If the suppositories have softened, they can be rinsed in cold water before taking them out of the foil packaging. If the suppositories are difficult to insert, they can be quickly flushed in lukewarm water.

Content

Active ingredient: Paracetamol 125 mg. Other ingredients: Hard fat.

    We believe it's time the world thought differently about what we're capable of at any age or health situation. Combining care, empathy, and the world's health-related technology, extraordinary things become possible.

    We see this as our responsibility to bring the best medical devices for home and professional to our region and combine it with healthcare services so we can make a change and a significant impact for those who need help at home or to visit one of our clinical partners.

    ADDRESS
    Kosova

    - Rr. Hajrullah Abdullahu nr.108 1-4, 10 000 Prishtinë

    North Macedonia

    - Str. Cvetan Dimov no. 48/2-6, 1000 Skopje-Cair, Skopje

    Albania

    - Rr Idriz Dollaku no. 1, 1061 Tiranë,

    PHONE

    +383 49 30 90 60

    EMAIL

    info@medicalhomehealthcare.com

    Cart